Numerical solution of an eigenvalue problem for bounded plasma

Research output: Contribution to journalArticle

Original languageSpanish (Colombia)
Pages (from-to)179 - 188, 
JournalRevista Ingenierías Universidad De Medellín
Volume10
Issue number19
StatePublished - 1 Jan 2011

Cite this

@article{df881306033e476dad384347d994b855,
title = "Numerical solution of an eigenvalue problem for bounded plasma",
author = "{Hoyos Barrios}, {Jaime Humberto}",
year = "2011",
month = "1",
day = "1",
language = "Espa{\~n}ol (Colombia)",
volume = "10",
pages = "179 -- 188, ",
journal = "Revista Ingenier{\'i}as Universidad De Medell{\'i}n",
issn = "1692-3324",
number = "19",

}

Numerical solution of an eigenvalue problem for bounded plasma. / Hoyos Barrios, Jaime Humberto.

In: Revista Ingenierías Universidad De Medellín, Vol. 10, No. 19, 01.01.2011, p. 179 - 188, .

Research output: Contribution to journalArticle

TY - JOUR

T1 - Numerical solution of an eigenvalue problem for bounded plasma

AU - Hoyos Barrios, Jaime Humberto

PY - 2011/1/1

Y1 - 2011/1/1

M3 - Artículo

VL - 10

SP - 179 - 188, 

JO - Revista Ingenierías Universidad De Medellín

JF - Revista Ingenierías Universidad De Medellín

SN - 1692-3324

IS - 19

ER -